# SDR R61A1201202120093

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 12,735 hours, 10,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAV SMOKE ON RED EICAS MSG DURING CLIMB OUT OF DTW, AND SMOKE/HAZE IN REAR OF CABIN.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD AT DTW.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED A/C PER EMB FIM, AND FOUND APU INLET DRIPPING GLYCOL, PERFORMED OPS CHECK OF PACK SYSTEM PER EMB AMM AND NO DEFECTS NOTED.
